# SDR IPXA2672365

- Difficulty date: March 2, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- Aircraft time: 44,260 hours, 14,279 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T410557
- Part serial: 000648
- Condition: Damaged
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:9C, LEFT WING NR 5 SLAT T/E WEDGE SKIN REPAIR.  METAL HOT BOND REPAIR PERFORMED IAW SRM 51-70-10-2R, REPAIR 4, FIG 202, SHEET 3, REV 52.
